No Products in the Cart
Pamol Infant Drops provide gentle, effective relief from pain and fever for your baby. Each pack comes with an easy-dose syringe to make it easier to give your child the exact dose. Available in orange flavour, it is gentle enough to use from three months old. (For younger babies, please see your healthcare professional.)
Pamol contains paracetamol, a medicine designed to reduce your baby's pain and fever. Paracetamol is the only medicine that can be used for pain and fever relief in children under 12 months without the doctor's advice.
Each 1mL contains 50mg of Paracetamol
Infants 3 to 6 months:m1.2 to 1.6ml
Infants 6 to 9 months: 1.6 to 2.0ml
Infants 9 to 12 months: 2.0 to 2.4ml
Dose should be given every 4-6 hours as reuquired with not more than 4 doses in 24 hours.
If you know that your baby's weight is less than the weight corresponding to the age in the table, choose the dose for their weight.
Do not exceed stated dosage. See your doctor if symptoms persist
Keep to the recommended dose.
Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor.
Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.